hassanein_hamad

حسانين ابو المجد حماد عبدالوارث

مدرس - عضو هيئة تدريس (مدرس)

كلية العلوم

العنوان: سوهاج-مدينة ناصر خلف مصنع الببس

11

إعجاب
المعلومات الشخصية: حسانين ابو المجد حماد عبدالوارث
hassanein_hamad
الاسم بالكامل حسانين ابو المجد حماد عبدالوارث
البريد الإلكتروني hassanein_hamad@science.sohag.edu.eg
النوع ذكر
تاريخ الميلاد 1989-03-15
الكلية كلية العلوم
الدرجة الوظيفية مدرس
العنوان سوهاج-مدينة ناصر خلف مصنع الببس
المنصب الحالي عضو هيئة تدريس (مدرس)
البيانات الأكاديمية
التخصص العام الرياضيات
التخصص الدقيق تحليل دالي
عنوان رسالة الماجستير باللغة العربية عن نظريات نقطة ثابتة لرواسم تضاغطية من النوع التكاملي
عنوان رسالة الماجستير باللغة الإنجليزية On Fixed Point Theorems for Contraction Mappings of Integral Type
عنوان رسالة الدكتوراه باللغة العربية دراسة عن نظريات نقطة ثابتة عشوائية لمؤثرات عشوائية في فراغات متعددة وتطبيقاتها
عنوان رسالة الدكتوراه باللغة الإنجليزية A Study of Random Common Fixed Point Theorems for Random Operators in Various Spaces and Its Applications
رقم الهاتف 1060790632
رقم الجوال 1060790632
رابط صفحة الفيس بوك https://www.facebook.com/d.hasanenabuelmagd
رابط صفحة تويتر https://twitter.com/HammadHasanen
Google Scholar https://scholar.google.com.eg/citations?hl=ar&user=jRGP9b4AAAAJ
Linked https://www.linkedin.com/feed/
Research Gate https://www.researchgate.net/profile/Hasanen_Hammad3
EKP بنك المعرفة المصري https://www.ekb.eg/ar/web/researchers/home
نبذه مختصرة

                                                                         السيرة الذاتية       

أولا: البيانات الشخصية

الإســـم:      د./ حسانين ابوالمجد حماد عبدالوارث              

الجنسية:     مصري                    

محل الميلاد: سوهاج - مصر      

الرقم القومي:   28903152601439               

الدرجة العلمية: مدرس                           القسم: الرياضيات  

التخصص العام: رياضيات بحتة                       التخصص الدقيق: تحليل دالي

العمل الحالي: مدرس بقسم الرياضيات – كلية العلوم – جامعة سوهاج - مصر

العنوان الإلكتروني:     

hassanein_hamad@science.sohag.edu.eg

h.elmagd89@gmail.com

h_elmagd89@yahoo.com

 

تلفون: 00201060790632                                  

عنوان المراسلة: قسم الرياضيات – كلية العلوم بسوهاج – مصر.

ثانيا: المؤهلات العلميـــــة

درجة البكالوريوس: في الرياضيات بتقدير عام (جيد جدا مع مرتبة الشرف) – عام 2010م

درجة الماجستير: في الرياضيات البحتة تخصص (تحليل دالي) – عام 2015م

 موضوع رسالة الماجستير:

"عن نظريات نقطة ثابتة لرواسم تضاغطية من النوع التكاملي"

درجة الدكتوراه:  في الرياضيات البحتة تخصص (تحليل دالي) – عام 2018م

موضوع رسالة الدكتوراه:

" دراسة عن نظريات نقطة ثابتة عشوائية مشتركة لمؤثرات عشوائية في فراغات متعددة وتطبيقاتها"

 

ثالثا:  التدرج الوظيفي:

م

مسمي الوظيفة

القسم والكلية والجامعة التابع لها الوظيفة

مدة العمل فيها

من تاريخ

إلي تاريخ

1

معيد

قسم الرياضيات – كلية العلوم – جامعة سوهاج

2012/2013

2014/2015

2

مدرس مساعد

قسم الرياضيات- كلية العلوم بسوهاج – جامعة سوهاج

2015/2016

2017/2018

3

مدرس

قسم الرياضيات- كلية العلوم بسوهاج- جامعة سوهاج

2018

حتي الان

 

رابعا: المقررات التي قام بتدريسها ودراستها:

     م

مرحلة البكالوريوس (تدريس)

مرحلة الدراسات العليا (دراسة)

1

التحليل المركب

General Topology

Practical Decision ( Maple )

2

التحليل الحقيقي

Functional Analysis

Differential Equations

3

الجبر الخطي

Special Function

 

4

التحليل الدالي

Measure Theory and Lebesgue Integration

 

5

مقررات حساب التفاضل والتكامل

Special topics in Analysis

 

6

مقررات الجبر الأولية

Special functions

 

7

الدوال الخاصة

Fixed Point and Measure Theory.

 

8

الهندسة المستوية والفراغية

Linear Algebra

 

 

 

 

 

خامسا: المشاركة في المؤتمرات والندوات العلمية :

 

م

 

عنوان المؤتمر أو الندوة

 

الجهة المنظمة للمؤتمر أو الندوة

 

عنوان الجهة

نوع المشاركة

عنوان البحث الذي شارك به العضو في المؤتمر أو الندوة

حضور فقط

حضور ومشاركة ببحث

1

مؤتمر جامعة الازهر

جامعة الازهر

مصر

2013

 

--

مرفق ضمن قائمة البحوث

2

مؤتمر جامعة اسيوط

جامعة اسيوط

مصر

2014

 

--

مرفق ضمن قائمة البحوث

3

مؤتمر كلية العلوم (يوم واحد)

جامعة سوهاج

مصر

 2015

 

--

مرفق ضمن قائمة البحوث

4

مؤتمر كلية العلوم (يوم واحد)

جامعة سوهاج

مصر

        2016

 

--

مرفق ضمن قائمة البحوث

5

مؤتمر كلية العلوم (يوم واحد)

جامعة سوهاج

مصر

        2017

 

--

مرفق ضمن قائمة البحوث

 

 

سادسا:  الإنتاج العلمي المقبول للنشر في مجلات محكمة

Journal Papers:

  • 2013

1- R. A. Rashwan and H. A. Hammad, Common fixed point theorems for weak contraction conditions of integral type, Proceedings of the 1st International Conference on New Horizons in Basic and Applied Science, Hurghada – Egypt, 1(1), 133-148,  2013, http://www.anglisticum.mk.

 

  • 2014

2- R. A. Rashwan and H. A. Hammad, Common fixed point theorems for weak contraction mapping of integral type in modular spaces, Universal Journal of Computational Mathematics, 2(4), 69-86, 2014.

3-R. A. Rashwan and H. A. Hammad, Common fixed point theorems for pairs of single and multivalued D-maps and tangential multivalued mappings satisfying contractive conditions of integral inequality, Journal of the International Mathematical Virtual Institute, 4(2), 109-122, 2014.

4-R. A. Rashwan and H. A. Hammad, Common fixed point theorems for a pair of self maps satisfying  a general contractive  condition of integral type, International Journal of Research in Engineering & Applied Sciences, 4(9), 1-12, 2014.

·         Books

  1. A. Rashwan and H. A. Hammad, On Fixed Point Theorems for Contraction Mappings of Integral Type , Lambert Academic Publishing, https://www.morebooks.de/gb/p_978-3-659-43075 (2015).
  • R. A. Rashwan and H. A. Hammad, A Study of Random Common Fixed Point Theory and its Applications, Lambert Academic Publishing, https://www.morebooks.de/gb/p 
  • (2018)8

 

  • 2015

5- R. A. Rashwan and H. A. Hammad, Unique common fixed point theorems for six mappings under contractive conditions of integral type in G-metric spaces, Int. J. Functional Analysis, Operator Theory and Applications, 7(1), 57-80, 2015. 

6- R. A. Rashwan and H. A. Hammad, Fixed point theorems for contractive mappings of integral type in n-Banach spaces, JP Journal of Fixed Point Theory and Applications, 10(1), 1-14, 2015.

 

  • 2016

7- R. A. Rashwan and H. A. Hammad, A common random fixed point theorem for weakly

compatible mappings in cone random metric spaces, Universal Journal of Computational Mathematics, 4(4), 67-74, 2016.

 

8- R. A. Rashwan and H. A. Hammad, On random coincidence point and random coupled fixed point theorems in ordered metric spaces, JP Journal of Fixed Point Theory and Applications, 11(2), 125-160, 2016.

 

9- R. A. Rashwan and H. A. Hammad, A coupled random fixed point theorem in quasi-partial metric spaces, JP Journal of Fixed Point Theory and Applications, 11(2), 161-184, 2016.

 

10- R. A. Rashwan and H. A. Hammad, Random fixed point theorems with an application

to a random nonlinear integral equation, Journal of Linear and Topological Algebra, 5(2), 119-133, 2016.

 

11- R. A. Rashwan and H. A. Hammad, Random common fixed point theorem for random weakly subsequentially continuous generalized contractions with application, International Journal of Pure and Applied Mathematics, 109(4),  813-826, 2016.

 

12- R. A. Rashwan and H. A. Hammad, Strong convergence theorems by four step random iterative scheme with errors for pseudo-contractive mappings, Nonlinear Analysis Forum, 21(2), 77-89, 2016.

 

13- R. A. Rashwan and H. A. Hammad, Random fixed point theorems for random mappings, Asia Pacific Journal of Mathematics, 3(2), 114-135, 2016.

 

14- R. A. Rashwan, H. A. Hammad and G. A. Okeke, Convergence and almost sure (S,T)-stability for random iterative schemes, International Journal of Advances in Mathematics, 2016(1), 1-16, 2016.

 

  • 2017

15- R. A. Rashwan and H. A. Hammad, Random fixed point theorem for weakly compatible

mappings under implicit relation in cone random metric spaces, Universal Journal of Computational Mathematics, 5(1), 8-16, 2017.

 

16- R. A. Rashwan and H. A. Hammad, Common random fixed point theorems of Akram-

contraction mappings in cone random metric spaces, Journal of Analysis & Number Theory, 5(1), 1-7, 2017.

 

17- R. A. Rashwan and H. A. Hammad, Convergence and stability of modified random

SP-iteration for a generalized asymptotically quasi-nonexpansive mappings, Mathematics Interdisciplinary Research, 5, 9-21, 2017.

 

18- R. A. Rashwan and H. A. Hammad, Stability and strong convergence results for random Jungck-Kirk-Noor iterative scheme, Fasciculi Mathematics, 58, 165-180, 2017.

 

19- R. A. Rashwan, H. A. Hammad and L. Guran, Common random fixed point results with application to a system of nonlinear integral equations, Malaya Journal of Matematik, 5(4), 667-674, 2017.

 

20- R. A. Rashwan, H. A. Hammad, A solution of nonlinear fractional random differential equation via random fixed point technique, Journal of Linear and Topological Algebra, 6(4), 277-287, 2017.

 

 

21- R. A. Rashwan, H. A. Hammad, A common random fixed point theorem of rational inequality in polish spaces with application, FACTA UNIVERSITATIS (NIS) Ser. Math. Inform, 32(5), 703-714, 2017.

 

22- R. A. Rashwan, H. A. Hammad, Strong convergence results for random Jungck-Ishikawa and Jungck-Noor iterative schemes in Banach spaces, Commun. Nonlinear Anal., 4 (2017), 130–136.

 

  • 2018

23- R. A. Rashwan and H. A. Hammad, A solution of random nonlinear integral equation via random hybrid iterative scheme, J. Fixed Point Theory, 2018, 2018:4.

24- R. A. Rashwan and H. A. Hammad, D. Dhamodharan and R. Krishnakumar, Common random fixed point theorems of integral type of Akram-contraction mappings in random cone metric spaces, J. Fixed Point Theory, (2018), 2018:7.

25- R. A. Rashwan and H. A. Hammad, A common fixed point theorem for a pair of self mappings satisfying a general contractive condition of exponential type, JP Journal of Fixed Point Theory and Applications, 13(2), (2018), 125-136. 

26- R. A. Rashwan and H. A. Hammad, D. Dhamodharan and R. Krishnakumar, C-class function on fixed point theorem for contractive mappings of integral type in n-Banach spacesJ. Fixed Point Theory, (accepted).

27- R. A. Rashwan and H. A. Hammad , Common fixed point theorems for weakly compatible mappings satisfying a general contractive condition of integral type, Palestine Journal of Mathematics, (accepted).

 

  • Submitted paper

28- R. A. Rashwan  and H. A. Hammad, Random fixed point with PPF dependence for hybrid rational and Suzuki-Edelstein random contractions with application, International Journal of Applied Mathematics and Statistics, (submitted).

29- R. A. Rashwan, H. A. Hammad and S. Radenovic,  PPF dependent fixed point results for new multi-valued generalized F-Contraction in the Razumikhin class and application, Fixed point Theory, (submitted).

30- R. A. Rashwan, H. A. Hammad and Slobodanka Mitrovic, Analytical solution for a coupled of nonlinear integral equations via coupled fixed point technique, J. Adv. Math. Stud., (submitted).

31- R. A. Rashwan and H. A. Hammad, Fixed point results for -(°,´ , n, m)-contractions with applications to nonlinear integral equations, Surveys in Mathematics and its Applications, (submitted).

32- H. A. Hammad and Manuel De la Sen, Solution of nonlinear integral equation via fixed point of cyclic - rational contraction mappings in metric-like spaces, Archiv der Mathematik, (submitted).

33- W. Cholamjiak, S. A. Khan and H.A.Hammad, Weak and convergence results for the modified Noor iteration of three quasi-nonexpansive multivalued mappings in Hilbert spaces, Acta Mathematica  Scientia, (submitted)

34- W. Cholamjiak, D. Yambangwai and H.A.Hammad,  Weak and convergence results for the modified SP iteration of three quasi-nonexpansive multivalued mappings in Hilbert spaces, Computational and Applied Mathematics, (submitted). 

المرفقات